MathSciNet Relay Station
MathSciNet bibliographic data
MR225228 (37 #822) 52.10
Shephard, G. C. An elementary proof of Gram's theorem for convex polytopes. Canad. J. Math. 19 1967 1214–1217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement